# SDR DALA2015110406754

- Difficulty date: November 1, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 50,651 hours, 27,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE INCH CRACK IN SKIN AT CANTED FRAME, BS 1531.604 ABOVE AN EXISTING REPAIR.  CRACK VERIFIED.  REPAIRED IAW DWG 541077-14 AND SRM 53-00-01.
